Alert archive / New York / Lake Effect Snow Advisories in 2006

Lake Effect Snow Advisory 9, NWS Buffalo, NY

February 19, 2006Genesee County, Wyoming County, New York

NWS Buffalo, NY issued this lake effect snow advisory at Feb 19, 2006, 5:33 PM EST for Genesee County, Wyoming County, New York. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2006, 5:33 PM EST (22:33 UTC)
Expired
Feb 19, 2006, 10:16 PM EST
In force
5 hr
Issued by
NWS Buffalo, NY

Counties Genesee County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 44 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 192233
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
533 PM EST SUN FEB 19 2006

...LAKE SNOWS CONTINUE...

.A STEADY FLOW OF ARCTIC AIR WILL CONTINUE ACROSS THE GREAT LAKES
TONIGHT AND MONDAY. THE LAKE SNOWS WILL MEANDER A BIT NORTH AND
SOUTH... BUT IT WILL BE MONDAY BEFORE THEY WEAKEN OFF LAKE ERIE...
 AND LATE MONDAY NIGHT OFF LAKE ONTARIO.

NYZ006-200645-
/O.EXT.KBUF.LE.W.0005.000000T0000Z-060220T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
533 PM EST SUN FEB 19 2006

...LAKE EFFECT SNOW WARNING NOW IN EFFECT UNTIL 7 AM EST MONDAY...

THE LAKE EFFECT SNOW WARNING IS NOW IN EFFECT UNTIL 7 AM EST
MONDAY. 

LAKE SNOWS WILL CONTINUE OVER THE NORTHERN THIRD OF THE COUNTY
THROUGH TONIGHT. EXPECT GENERAL ACCUMULATIONS OF 1 TO 3
INCHES NORTH OF FULTON AND PARISH...BUT UP TO 10 INCHES ARE
POSSIBLE IN THE HEAVIER LAKE SNOW OVER THE TUG HILL PLATEAU. 


$$

NYZ010-085-200645-
/O.CON.KBUF.LE.W.0005.000000T0000Z-060220T2100Z/
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...BUFFALO...ORCHARD PARK...SPRINGVILLE
533 PM EST SUN FEB 19 2006

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST
MONDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST
MONDAY. 

LAKE EFFECT SNOWS OVER THE SOUTHERN BUFFALO SUBURBS MAY DRIFT
NORTH INTO THE CITY FOR AWHILE THIS EVENING...THEN THEY SHOULD
MOVE SOUTH AGAIN AFTER MIDNIGHT. THE LAKE SNOWS ARE THEN EXPECTED
TO MOVE BACK NORTH AGAIN DURING MONDAY AS THEY SLOWLY WEAKEN. UP
TO 8 INCHES IS EXPECTED IN THE MOST PERSISTENT SNOWS TONIGHT...
MAINLY SOUTH OF BUFFALO. ANOTHER 2 TO 4 INCHES IS POSSIBLE
MONDAY.

A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT ACCUMULATIONS ARE
POSSIBLE IN LOCALIZED AREAS TONIGHT AND MONDAY. STAY TUNED TO
NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO FLURRIES JUST A FEW MILES AWAY. IF YOU WILL BE
TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD
AND VISIBILITY CONDITIONS.

$$

NYZ007-008-200645-
/O.CON.KBUF.LE.W.0005.000000T0000Z-060221T1000Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
533 PM EST SUN FEB 19 2006

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY. 

LAKE SNOWS WILL CONTINUE OVER THE AREA TONIGHT. THEY WILL DRIFT
SLOWLY SOUTH OVERNIGHT...THEN BACK NORTH ON MONDAY. UP TO
10 INCHES ACCUMULATION IS POSSIBLE TONIGHT...AND ANOTHER 7 INCHES
OR MORE BOTH MONDAY AND MONDAY NIGHT. THE LAKE SNOWS SHOULD
WEAKEN LATE MONDAY AS WINDS BEGIN TO CHANGE DIRECTIONS.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO FLURRIES JUST A FEW MILES AWAY. IF YOU WILL BE
TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD
AND VISIBILITY CONDITIONS.

$$

NYZ011-012-200645-
/O.NEW.KBUF.LE.Y.0009.060219T2233Z-060220T2100Z/
GENESEE-WYOMING-
INCLUDING THE CITIES OF...BATAVIA...WARSAW
533 PM EST SUN FEB 19 2006

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST MONDAY. 

SNOW BANDS OFF LAKE ERIE WILL BRING 1 TO 2 INCHES TO THE AREA
TONIGHT...BUT 3 TO 5 INCHES ARE POSSIBLE IN STEADIER LAKE SNOWS
BETWEEN WARSAW AND BATAVIA. ANOTHER 1 TO 2 INCHES OF SNOW COULD
FALL MONDAY BEFORE THE LAKES SNOWS WEAKEN DURING THE AFTERNOON. 

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
1 follow-up statement
000 
WWUS41 KBUF 200316
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1016 PM EST SUN FEB 19 2006

...LAKE SNOWS CONTINUE...

.A STEADY FLOW OF ARCTIC AIR WILL CONTINUE ACROSS THE GREAT LAKES
TONIGHT AND MONDAY. THE LAKE SNOWS OFF LAKE ERIE HAVE WEAKENED
CONSIDERABLY...BUT THE HEAVIER SNOW BANDS EAST OF LAKE ONTARIO
WILL REMAIN INTACT THROUGH MONDAY NIGHT.

NYZ010-085-200430-
/O.CAN.KBUF.LE.W.0005.000000T0000Z-060220T2100Z/
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...BUFFALO...ORCHARD PARK...SPRINGVILLE
1016 PM EST SUN FEB 19 2006

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE LAKE EFFECT SNOW OFF LAKE ERIE HAS WEAKENED. ADDITIONAL
ACCUMULATIONS OF 2 TO 4 INCHES ARE STILL POSSIBLE OVERNIGHT IN
THE MOST PERSISTENT LAKE SNOW AREAS...BUT SIGNIFICANT
ACCUMULATIONS ARE NO LONGER EXPECTED. THEREFORE...THE NATIONAL
WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW
WARNING.

$$

NYZ011-012-200430-
/O.CAN.KBUF.LE.Y.0009.000000T0000Z-060220T2100Z/
GENESEE-WYOMING-
INCLUDING THE CITIES OF...BATAVIA...WARSAW
1016 PM EST SUN FEB 19 2006

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE LAKE EFFECT SNOW OFF LAKE ERIE HAS WEAKENED. ADDITIONAL
ACCUMULATIONS OF 2 TO 4 INCHES ARE STILL POSSIBLE OVERNIGHT IN
THE MOST PERSISTENT LAKE SNOW AREAS...BUT HEAVIER SNOW IS NOT
EXPECTED. THEREFORE...THE NATIONAL WEATHER SERVICE IN BUFFALO HAS
CANCELLED THE LAKE EFFECT SNOW ADVISORY.

$$

NYZ007-008-201130-
/O.CON.KBUF.LE.W.0005.000000T0000Z-060221T1000Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
1016 PM EST SUN FEB 19 2006

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY. 

STEADY LAKE SNOWS WILL CONTINUE OVERNIGHT. UP TO A FOOT OF NEW
SNOW IS POSSIBLE IN THE HEAVIEST LAKE SNOW AREAS. AREAS OUTSIDE
THE MAIN LAKE SNOW BAND WILL PICK UP AN ADDITIONAL 1 TO 3 INCHES.
ANOTHER 7 INCHES OR MORE IS POSSIBLE BOTH MONDAY AND MONDAY NIGHT.
THE LAKE SNOWS SHOULD WEAKEN LATE MONDAY AS WINDS BEGIN TO CHANGE
DIRECTIONS.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO FLURRIES JUST A FEW MILES AWAY. IF YOU WILL BE
TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD
AND VISIBILITY CONDITIONS.

$$

NYZ006-201115-
/O.CON.KBUF.LE.W.0005.000000T0000Z-060220T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
1014 PM EST SUN FEB 19 2006

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 7 AM EST
MONDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 7 AM EST
MONDAY. 

THE HEAVIEST LAKE EFFECT SNOW HAS DRIFTED NORTH OF THE
COUNTY...BUT STEADY SNOW WILL STILL LINGER ACROSS THE TUG HILL 
WHERE UP TO ANOTHER 7 INCHES IS POSSIBLE BY MONDAY MORNING. 
 
$$

What forecasters said that day

The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow advisory went out at Feb 19, 5:24 PM EST, 9 minutes earlier.

Area forecast discussion, Feb 19, 5:24 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
524 PM EST SUN FEB 19 2006

.UPDATE...

THE LAKE SNOWS OFF LAKE ERIE ARE EXTENDING EAST INTO CENTRAL
GENESEE AND NORTHERN WYOMING COUNTIES. WILL ISSUE A LAKE EFFECT
SNOW ADVISORY FOR THESE COUNTIES THROUGH 4 PM MONDAY SINCE THE
MIGRATING LAKE BANDS WILL FOLLOW A SIMILAR THAT IS EXPECTED FOR
ERIE COUNTY.

THE MORE INTENSE BAND OFF LAKE ONTARIO IS STILL AFFECTING THE
NORTHERN THIRD OF OSWEGO COUNTY. THEREFORE...WILL EXTEND THE LAKE
EFFECT SNOW WARNING THROUGH TONIGHT. LOOKS LIKE THE BULK OF THE
SNOW WILL STAY NORTH OVER JEFFERSON AND LEWIS COUNTIES ON MONDAY.

.PREV DISCUSSION...
/ISSUED 230 PM EST SUN FEB 19 2006/

SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
RADAR SHOWS LAKE SNOWS OFF LAKE ERIE HAVE BECOME BETTER ORGANIZED,
AND ETA BUFKIT PARAMETERS SHOW THEY SHOULD CONTINUE OVERNIGHT AND
INTO MID DAY MONDAY, SO WE HAVE HOISTED LAKE SNOW WARNING. LOW LEVEL
WIND DIRECTIONS SHOW A DRIFT SOUTH AFTER MIDNIGHT, THEN BACK NORTH
MONDAY MORNING BEFORE FINALLY WEAKENING AND MOVING OUT MONDAY
AFTERNOON.

OFF LAKE ONTARIO THE LAKE SNOWS CONTINUE, AND THE ETA12 925 MB OMEGA
IS IMPRESSIVE INTO TUESDAY NIGHT. WE HAVE THUS EXTENDED THE WARNING
THROUGH MONDAY FOR JEFFERSON AND LEWIS COUNTIES.

THE WINDS BACK AND BECOME MORE SHEARED MONDAY NIGHT AHEAD OF AN
UPPER TROUGH AND SURFACE LOW MOVING ACROSS ONTARIO SO THE LAKE SNOWS
SHOULD FINALLY BECOME DISORGANIZED LATE.  BUT THE INTERLUDE MAY BE
BRIEF.  THE ETA12 OMEGA IN THE WESTERLY FLOW IS STILL IMPRESSIVE
DURING TUESDAY, AND THE WINDS LINE UP AGAIN TUESDAY AFTERNOON WITH
LAKE SNOWS A THREAT AGAIN.

OFF LAKE ERIE THE 850 MB TEMPERATURES ARE WARMER, THE LOW LEVEL
MOISTURE IS LACKING, AND THE CAP IS LOWER, SO WE HAVE KEPT THE POPS
TO CHANCE TO THE EAST OF THE LAKE MONDAY NIGHT AND TUESDAY.

A SURFACE RIDGE FINALLY MOVES IN TUESDAY NIGHT AND WEDNESDAY WITH
PLENTY OF SHEAR TO BRING THE FIRST CHANCE OF A GENERAL FAIR WEATHER
DAY IN QUITE AWHILE, THOUGH AN UPPER TROUGH AND LOW TO THE NORTH
WILL GIVE AMPLE CLOUDINESS.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...

WHILE THE OVERALL HEMISPHERIC FLOW WILL STILL FEATURE BROAD
TROFFINESS ACROSS THE EASTERN HALF OF NORTH AMERICA..TEMPERATURES
FOR THE MAJORITY OF THIS EXTENDED PERIOD WILL AVERAGE CLOSE TO...IF
NOT A COUPLE DEGREES ABOVE NORMAL. THE CHANGE BACK TO REALLY COLD
CONDITIONS SHOULD HOLD OFF UNTIL LATE NEXT WEEK WHEN A STRONG -NAO
PATTERN WILL BECOME ESTABLISHED. THE COLD AIR NEXT WEEKEND MAY PROVE
TO BE SOME OF THE COLDEST AIR OF THE SEASON...BUT ONLY IF THE -NAO
IS ACCOMPANIED BY +PNA.

THE DETAILS...
THE GENERAL TROFFINESS ACROSS THE GREAT LAKES REGION NEXT WEEK WILL
INCLUDE MORE PACIFIC AIR THAN WE HAVE HAD IN RECENT DAYS. THIS
NEARLY ZONAL NORTHWEST FLOW WILL CONTAIN AT LEAST WEAK SHORT
WAVES...ONE PASSING LATE WEDNESDAY NIGHT AND THE SECOND COMING
THROUGH ON THURSDAY NIGHT. THESE FEATURES COULD TOUCH OFF SOME
SCATTERED LIGHT SNOW SHOWERS...BUT NOTHING SIGNIFICANT IN TERMS OF
ACCUMULATIONS.

A MORE VIGOROUS SHORTWAVE WILL PASS ACROSS OUR REGION FRIDAY NIGHT
AND SATURDAY...AND IT WILL BE THIS FEATURE THAT WILL USHER IN OUR
NEXT BATCH OF ARCTIC AIR. SNOW SHOWERS WILL BECOME MORE WIDESPREAD
DURING THE PASSAGE OF THE FEATURE AND CERTAINLY IN ITS WAKE AS
ANOTHER AIRMASS OF -20C 850 MB TEMPERATURES IS EXPECTED. LAKE SNOWS
WILL BE A CONCERN NEXT WEEKEND AS WELL...MAINLY SATURDAY NIGHT INTO
MONDAY.

AVIATION...

WHILE VFR CONDITIONS WILL BE FOUND ACROSS THE MAJORITY OF WESTERN
AND NORTH CENTRAL NEW YORK TONIGHT AND MONDAY...THERE WILL BE TWO
IMPORTANT AREAS OF LAKE EFFECT ACTIVITY THAT WILL PRODUCE IFR/MVFR
WEATHER. THESE AREAS WILL BE AROUND BUFFALO AND ALSO WATERTOWN.

A PERSISTENT SOUTHWEST FLOW OF VERY COLD AIR WILL PRODUCE MODERATE
TO HEAVY LAKE SNOWS ACROSS MUCH OF NORTHERN ERIE COUNTY...INCLUDING
THE BUFFALO AREA. CEILINGS AND VISIBILITY WILL GENERALLY BE IN THE
MVFR CATEGORY WITH VISIBILITY OF 3-5SM AND CEILINGS ABOUT 1500
FEET...BUT THE STEADIER PLUME OF SNOW WILL OCCASIONALLY DROP THOSE
LEVELS TO IFR. THE HEAVIEST LAKE SNOWS FOR THE BUFFALO AREA WILL
OCCUR OVERNIGHT THEN WILL TAPER OFF SOMEWHAT DURING THE DAY MONDAY.

FOR WATERTOWN...MUCH THE SAME CAN BE EXPECTED WITH THE MOST
WIDESPREAD IFR VISIBILITY AND CEILINGS OCCURRING OVERNIGHT. THESE
IFR/MVFR CONDITIONS FOR WATERTOWN WILL IMPROVE SLIGHTLY DURING THE
DAY MONDAY AS LATE WINTER DIURNAL EFFECTS SHOULD WEAKEN THE LAKE
SNOW BAND.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING FOR NYZ010-085 UNTIL 4 PM MONDAY.
     LAKE EFFECT SNOW WARNING FOR NYZ007-008 UNTIL 5 AM TUESDAY.
     LAKE EFFECT SNOW WARNING FOR NYZ006 UNTIL 7 AM MONDAY.
     LAKE EFFECT SNOW ADVISORY FOR NYZ011-012 UNTIL 4 PM MONDAY.
MARINE...NONE.

&&

UPDATE...TJP
Hazardous weather outlook, Feb 19, 3:25 PM EST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
325 PM EST SUN FEB 19 2006

NYZ010-085-200900-
NORTHERN ERIE-SOUTHERN ERIE-
325 PM EST SUN FEB 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LAKE EFFECT SNOW WARNING IN EFFECT. UP TO 7 INCHES OF SNOW
TONIGHT...MAINLY SOUTH OF BUFFALO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LAKE EFFECT SNOW WARNING UNTIL 4 PM MONDAY. ANOTHER 2 TO 4 INCHES
POSSIBLE AS LAKE SNOWS MOVE NORTH AND WEAKEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-011>014-019>021-200900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
325 PM EST SUN FEB 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ006-200900-
OSWEGO-
325 PM EST SUN FEB 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 6 PM EST. MORE LAKE SNOWS
ARE POSSIBLE LATER TONIGHT...BUT ACCUMULATIONS ARE NOT EXPECTED TO
BE HEAVY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-200900-
JEFFERSON-LEWIS-
325 PM EST SUN FEB 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LAKE EFFECT SNOW WARNING THROUGH TONIGHT WITH UP TO 10 INCHES OF
NEW SNOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LAKE EFFECT SNOW WARNING CONTINUES THROUGH MONDAY NIGHT WITH
ANOTHER FOOT OF NEW SNOW POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-200900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
325 PM EST SUN FEB 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 10:51 AM ESTLake Effect Snow WatchBUFErie11 hr

Nearby

Lake Effect Snow Advisories in New York, 2006Every lake effect snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.